alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : TUNC, CEMIL [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1


   1 / 2
select
to print
 Tunç, Cemil. The bounded solutions to nonlinear fifth-order differential equations with delay. Comput. Appl. Math., 2009, vol.28, no.2, p.213-230. ISSN 1807-0302
    · abstract in english    · text in english


   2 / 2
select
to print
 Tunç, Cemil. Some remarks on the stability and boundedness of solutions of certain differential equations of fourth-order. Comput. Appl. Math., 2007, vol.26, no.1, p.1-17. ISSN 1807-0302
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information